Rocky Mountain Journal of Mathematics

Pre-abelian Clan Categories

Fred Richman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 32, Number 4 (2002), 1605-1616.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070043

Digital Object Identifier
doi:10.1216/rmjm/1181070043

Mathematical Reviews number (MathSciNet)
MR1987628

Zentralblatt MATH identifier
1039.16010

Subjects
Primary: 16G20: Representations of quivers and partially ordered sets

Citation

Richman, Fred. Pre-abelian Clan Categories. Rocky Mountain J. Math. 32 (2002), no. 4, 1605--1616. doi:10.1216/rmjm/1181070043. https://projecteuclid.org/euclid.rmjm/1181070043


Export citation

References

  • W.W. Crawley-Boevey, Functorial filtrations II: Clans and the Gelfand problem, J. London Math. Soc. 40 (1989), 9-30.